Pricing mortality securities with correlated mortality indexes

Imagem do registro
Coleção: Artigos
Título: Pricing mortality securities with correlated mortality indexes / Yijia Lin, Sheen Liu, Jifeng Yu
Autor: Lin, Yijia
Notas: Sumario: This article proposes a stochastic model, which captures mortality correlations across countries and common mortality shocks, for analyzing catastrophe mortality contingent claims. To estimate our model, we apply particle filtering, a general technique that has wide applications in non-Gaussian and multivariate jump-diffusion models and models with nonanalytic observation equations. In addition, we illustrate how to price mortality securities with normalized multivariate exponential titling based on the estimated mortality correlations and jump parameters. Our results show the significance of modeling mortality correlations and transient jumps in mortality security pricing.
Registros relacionados: En: The Journal of risk and insurance. - Nueva York : The American Risk and Insurance Association, 1964- = ISSN 0022-4367. - 02/12/2013 Volumen 80 Número 4 - diciembre 2013 , p. 921-948
Materia / lugar / evento: Mortalidad Cálculo actuarial Matemática del seguro Tasa del riesgo Modelos actuariales Tarificación
Autores secundários: Liu, Sheen
Yu, Jifeng
Outras classificações: 6
Direitos: In Copyright (InC):
Ver detalhe do número